Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Thick sticky vaginal discharge,hysterectomy, bacterial vaginitis, treatment options ?

hello. I have a thick vaginal discharge that is the consistency of conditioner. It doesnt have a smell to it nor does it itch or burn. I had a hysterectomy 2.5 years ago and also bacterial vaginitis as well. I treated for a yeast infection but the discharge remains. My midwife diagnosed an allergic reaction but couldn t tell me to what. I use ivory soap. Any suggestions?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your midwife should have done a culture of the vaginal discharge. Also the exam can include a measure of the pH or acidity of the vaginal discharge. This can all give clues as to what is going on. Also, yeast and BV are not the only causes of vaginal infection - it can be caused by other bacteria as well, such as strep.

Given the lack of response to yeast medication, it probably is not a yeast infection.

A cream that would cover some bacterial infections and BV is called Clindamycin cream - try calling your midwife and get a prescription and see if this helps! Good luck!!
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor